Annals of Operations Research

, Volume 191, Issue 1, pp 255–262 | Cite as

Existence conditions for generalized vector variational inequalities

Article

Abstract

The aim of this note is to get new results concerning set-valued vector equilibrium problems, which extend some recent assertions in this field.

Keywords

Vector equilibrium problems Pareto efficiency Fermat rules for set-valued maps 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Durea, M. (2006). Estimations of the Lagrange multipliers’ norms in set-valued optimization. Pacific Journal of Optimization, 2, 487–501. Google Scholar
  2. Durea, M. (2007). On the existence and stability of approximate solutions of perturbed vector equilibrium problems. Journal of Mathematical Analysis and Applications, 333, 1165–1176. CrossRefGoogle Scholar
  3. Durea, M., & Strugariu, R. (2010). Quantitative results on openness of set-valued mappings and implicit multifunction theorems. Pacific Journal of Optimization, 6, 533–549. Google Scholar
  4. Durea, M., & Strugariu, R. (2011a). Optimality conditions in terms of Bouligand derivatives for Pareto efficiency in set-valued optimization. Optimization Letters, 5, 141–151. CrossRefGoogle Scholar
  5. Durea, M., & Strugariu, R. (2011b). On some Fermat rules for set-valued optimization problems. Optimization, 60, 575–591. CrossRefGoogle Scholar
  6. Mordukhovich, B. S. (2006a). Grundlehren der mathematischen Wissenschaften (A series of comprehensive studies in mathematics): Vol. 330. Variational analysis and generalized differentiation. Vol. I: Basic theory. Berlin: Springer. Google Scholar
  7. Mordukhovich, B. S. (2006b). Grundlehren der mathematischen Wissenschaften (A series of comprehensive studies in mathematics): Vol. 331. Variational analysis and generalized differentiation. Vol. II: Applications. Berlin: Springer. Google Scholar
  8. Yang, X. Q., & Zheng, X. Y. (2008). Approximate solutions and optimality conditions of vector variational inequalities in Banach spaces. Journal of Global Optimization, 40, 455–462. CrossRefGoogle Scholar
  9. Zheng, X. Y., & Ng, K. F. (2005). The Fermat rule for multifunctions on Banach spaces. Mathematical Programming Series A, 104, 69–90. CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.Faculty of Mathematics“Al. I. Cuza” UniversityIaşiRomania
  2. 2.Department of Mathematics“Gh. Asachi” Technical UniversityIaşiRomania

Personalised recommendations